MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CREATININE JAFFÉ GEN. 2; ALKALINE PICRATE, COLORIMETRY, CREATININE

ROCHE DIAGNOSTICS CREATININE JAFFÉ GEN. 2; ALKALINE PICRATE, COLORIMETRY, CREATININE
Catalog Number 06407137190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the customer's cobas 8000 c702 module is (b)(6).The investigation is ongoing.
 
Event or Problem Description
The initial reporter received a questionable crej2 creatinine jaffé gen.2 (crej2) result from one patient sample tested on the cobas 8000 c702 module.On (b)(6) 2024: the initial result of the initial patient sample was 8.12 mg/dl.This result did not fit the patient's history prompting the collection of a new patient sample and the rerun of the initial patient sample.On (b)(6) 2024: the result of a new patient sample was 0.87 mg/dl.This result was deemed correct.The repeat result of the initial patient sample was 7.97 mg/dl.The initial result was not reported outside the laboratory.
 
Additional Manufacturer Narrative
The field service engineer inspected the module and verified the probe, gear pump, and rinse unit were all working according to specifications.The investigation reviewed the calibration data, alarm trace, and precision checks and the results were according to specifications.The customer stated that the samples were most likely mixed up and did not belong to the same patient.The investigation determined the patient sample mix-up had caused the event.The investigation did not identify a product problem.

Brand Name
CREATININE JAFFÉ GEN. 2
Common Device Name
ALKALINE PICRATE, COLORIMETRY, CREATININE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key20305021
Report Number1823260-2024-02769
Device Sequence Number7624053
Product Code CGX
UDI-Device Identifier04015630930777
UDI-Public04015630930777
Combination Product (Y/N)Y
Initial Reporter CountryEG
PMA/510(K) Number
K951595
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2025
Device Catalogue Number06407137190
Device Lot Number75538101
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/31/2024
Supplement Date Received by Manufacturer11/15/2024
Initial Report FDA Received Date09/25/2024
Supplement Report FDA Received Date11/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown